# SDR SWIA2018100545123

- Difficulty date: September 12, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 30,826 hours, 28,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK) RO: 10/04/2018  REMOVED CORROSION LOCATED ON PAX DOOR FWD WEB. ALL STEPS C/W IAW REO.
